On the distribution of the ${\bf F} _p$-points on an affine curve in $r$ dimensions

Volume 99 / 2001

Cristian Cobeli, Alexandru Zaharescu Acta Arithmetica 99 (2001), 321-329 MSC: Primary 11T99. DOI: 10.4064/aa99-4-2

Authors

  • Cristian CobeliInstitute of Mathematics of the
    Romanian Academy
    P.O. Box 1-764
    70700 Bucureşti, Romania
    e-mail
  • Alexandru ZaharescuInstitute of Mathematics of the
    Romanian Academy
    P.O. Box 1-764
    70700 Bucureşti, Romania
    and
    Department of Mathematics
    University of Illinois at Urbana-Champaign
    Altgeld Hall
    1409 W. Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image